# SDR AALA990708

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 1808492
- Condition: Dirty
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LAX - FLT 1261 - ON APPROACH, CREW REPORTED A LIGHT HAZE OR SMOKE IN CABIN THAT SMELLED LIKE AN ELECTRICAL SMELL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  INSPECTED CABIN AND COCKPIT FOR ELECTRICAL SHORTS WITH NO FINDINGS.  AS A PRECAUTONARY, REMOVED AND REPLACED COALESCER BAGS AND ACCOMPLISHED PACK BURN-OUT.  OPERATION CHECK OF PACKS PRODUCED NO ABNORMAL ODORS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
